# SDR SWAA030131

- Difficulty date: January 17, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 59,105 hours, 31,269 cycles
- Engine: Ge CFM56*
- Engine time: 34,111 hours, 31,066 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1663M24P
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND NR 2 ENG FAN BLADES NR 2 CRACKED AND NR 4 TIP CURLED.  REMOVED AND REPLACED NR 2 ENG FAN BLADES NR 2, NR 4, NR 21 AND NR 23 PER MM.
